Arithmétique des Surfaces Cubiques Diagonales

  • Jean-Louis Colliot-Thélène
  • Dimitri Kanevsky
  • Jean-Jacques Sansuc
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1290)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    E. Artin, J.T. Tate, Class field theory, Harvard 1961.Google Scholar
  2. [2]
    H.-J. Bartels, Über Normen algebraischer Zahlen, Math. Ann. 251 (1980), 191–212.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    A. Bremner, Some cubic surfaces with no rational points, Math. Proc. Camb. Phil. Soc. 84 (1978), 219–223.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    J.W.S. Cassels, M.J.T. Guy, On the Hasse principle for cubic surfaces, Mathematika 13 (1966), 111–120.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    F. Châtelet, Points rationnels sur certaines surfaces cubiques, Colloque intern. CNRS, Les tendances géométriques en algèbre et théorie des nombres, Clermont-Ferrand (1964), 67–75, CNRS, Paris 1966.MATHGoogle Scholar
  6. [6]
    J.-L. Colliot-Thélène, Hilbert's theorem 90 for K2, with application to the Chow groups of rational surfaces, Invent. Math. 71 (1983), 1–20.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    J.-L. Colliot-Thélène, Surfaces cubiques diagonales, Séminaire de théorie des nombres, Paris 1984–85, éd. C. Goldstein, Progress in Math. 63 (1986), 51–66. Birkhäuser, Boston 1986.Google Scholar
  8. [8]
    J.-L. Colliot-Thélène, J.-J. Sansuc, La descente sur les variétés rationnelles, in Journées de géométrie algébrique d'Angers (1979), 223–227, éd. A. Beauville, Sijthoff & Noordhoff, Alphen aan den Rijn 1980; La descente sur les variétés rationnelles, II, Duke Math. J. 54 (1987) (à paraître).Google Scholar
  9. [9]
    A. Grothendieck, J. Dieudonné, Eléments de géométrie algébrique, Publi. math. IHES 24 & 28, Paris 1965 & 1966.Google Scholar
  10. [10]
    K. Iwasawa, On explicit formulas for the norm residue symbol, J. Math. Soc. Japan 20 (1968), 151–165.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    D. Kanevsky, Application of the conjecture on the Manin obstruction to various diophantine problems, Journées arithmétiques de Besançon, 24–28 juin 1985, Astérisque 147–148 (1987), 307–314.MathSciNetMATHGoogle Scholar
  12. [12]
    S. Lichtenbaum, Duality theorems for curves over p-adic fields, Invent. Math. 7 (1969), 120–136.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Yu.I. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne, Actes du congrès intern. math. Nice, 1 (1970), 401–411.Google Scholar
  14. [14]
    Yu.I. Manin, Formes cubiques (en russe), Nauka, Moscou 1972 (trad. anglaise: Cubic forms, North Holland, Amsterdam 1974, 2ème éd. 1986).Google Scholar
  15. [15]
    L.J. Mordell, Rational points on cubic surfaces, Publ. math. Debrecen 1 (1949), 1–6.MathSciNetMATHGoogle Scholar
  16. [16]
    L.J. Mordell, On the conjecture for rational points on a cubic surface, J. London Math. Soc. 40 (1965), 149–158.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    E.S. Selmer, Sufficient congruence conditions for rational points on a cubic surface, Math. Scand. 1 (1953), 113–119.MathSciNetMATHGoogle Scholar
  18. [18]
    J.-P. Serre, Corps locaux, Actualités sci. et ind. 1296, Hermann, Paris 1962.Google Scholar
  19. [19]
    C.L. Siegel, Normen algebraischer Zahlen, Nachr. Akad. Wiss. Göttingen Math. Phys. Kl. II, Nr 11 (1973), 197–215.MathSciNetMATHGoogle Scholar
  20. [20]
    Th. Skolem, Einige Bemerkungen über die Auffindung der rationalen Punkte auf gewissen algebraischen Gebilden, Math. Z. 63 (1955), 295–312.MathSciNetCrossRefMATHGoogle Scholar
  21. [21]
    H.P.F. Swinnerton-Dyer, Two special cubic surfaces, Mathematika 9 (1962), 54–56.MathSciNetCrossRefMATHGoogle Scholar
  22. [22]
    H.P.F. Swinnerton-Dyer, Applications of algebraic geometry to number theory, Proc. Symp. Pure Math. AMS XX (1971), 1–52.MathSciNetCrossRefMATHGoogle Scholar
  23. [23]
    S. Takahashi, Cohomology groups of finite abelian groups, Tohôku Math. J. 4 (1952), 294–302.MathSciNetCrossRefMATHGoogle Scholar
  24. [24]
    J.T. Tate, Global class field theory, in Algebraic number theory, Brighton (1965), 162–203 & (avec J.-P. Serre) 348–364, ed. J. W. S. Cassels & A. Fröhlich, Academic Press, London-New York 1967Google Scholar
  25. [25]
    V.E. Voskresenskiĭ, Tores algébriques (en russe), Nauka, Moscou 1977Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Jean-Louis Colliot-Thélène
    • 1
  • Dimitri Kanevsky
    • 2
  • Jean-Jacques Sansuc
    • 3
  1. 1.Université de Paris-Sud, C.N.R.S. MathématiqueOrsay CedexFrance
  2. 2.IBM, Thomas J. Watson Research CenterYorktown HeightsUSA
  3. 3.Université de Paris VII, MathématiquesParis Cedex 05France

Personalised recommendations